# SDR AALA202106079016

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 60,937 hours, 25,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26509
- Condition: Damaged
- Location: R2 Door
- Part time: 9,782 hours, 4,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE EXPANDED DURING REINSTALL. ACCOMPLISHED REMOVAL AND REPLACEMENT OF R2 DOOR SLIDE ASSEMBLY.
